# SDR SWAA2021032448948

- Difficulty date: February 15, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 60,477 hours, 35,616 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARD FLOOR PNL CRACKED 120CF / FABRICATED FWD FLOOR PANEL #120CF IN REF B737-700 AMM 25-52-01-201-801
